MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ASPARTATE AMINO TRANSFERASE; NADH OXIDATION/NAD REDUCTION, AST/SGOT

ROCHE DIAGNOSTICS ASPARTATE AMINO TRANSFERASE; NADH OXIDATION/NAD REDUCTION, AST/SGOT
Catalog Number 08104719190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable aspartate amino transferase results from the cobas c 503 analytical unit.The initial result was 6.18 u/l.The repeat result with a 1:20 dilution was 3772 u/l with a data flag.The next day the result from a new sample had a high result accompanied by a data flag.No specific data was provided.
 
Additional Manufacturer Narrative
Due to the limited information provided, the investigation was unable to determine a specific root cause.The investigation found the event was consistent with a sample-specific issue.There was no product problem identified.

Brand Name
ASPARTATE AMINO TRANSFERASE
Common Device Name
NADH OXIDATION/NAD REDUCTION, AST/SGOT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21741562
Report Number1823260-2025-00968
Device Sequence Number8790204
Product Code CIT
UDI-Device Identifier07613336130537
UDI-Public07613336130537
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08104719190
Device Lot Number833999
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale